MathSciNet Relay Station
MathSciNet bibliographic data
MR1049789 34K20 (58F32)
Dormayer, P. The stability of special symmetric solutions of $\dot x(t)=\alpha f(x(t-1))$ with small amplitudes. Nonlinear Anal. 14 (1990), no. 8, 701–715.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement